Sexual side effects from taking Neurtion
Mar 14, 2007
What are alternative meds my boyfriend can take for neuropathy in his feet? He has HIV. He can not get hard to have sex.
Response from Dr. Henry
An evaluation of potential contributing factors for impotence should be done by his HIV specialist. Diabetes, neuropathy, low testosterone levels, performance or transmission anxiety, and drug side effects and many other factors can contribute to impotence. Treatment depends on what factors are present and which HIV drugs he is taking. Sometimes hormone replacement or use of Viagra like drugs is used for impotence under supervision by the HIV specialist and/or a urologist/sexual therapist. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Is Itchy Scrotum An Acute Symptom Of HIV?
- Swollen Lymph Nodes Sign Of Seroconversion
- Burning Red Spots After Rubbing Penis Worried I Have HIV
- Hpv After Needle Stick Sign Of HIV AIDS
- Pain In Urethra After Anal Sex Without Condom Does It Mean I Have HIV
- Sore Throat After Broken Condom Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.